Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have right abdominal pain. Taking fluids. Pain radiates in umbilical area behind abdomen. Suggest the treatment to get relief?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have right abdominal pain which is more in the morning and after taking some fluids and foods it goes away, and again increases during the evening time, the pain radiates from upper right to lower right near umbilical area and also to back exactly behind upper abdomen.
Posted Fri, 8 Nov 2013 in Abdominal Pain
Answered by Dr. Ram Choudhary 24 minutes later
Brief Answer:
avoid spicy foods, endoscopy advised

Detailed Answer:
Welcome to health care magic.
Your symptoms of right sided pain abdomen may be due to gastritis related to H.pylori infection or may be due to excess acid output.
Sometimes similar pain occurs in the diseases of gallbladder like gall stones and cholecystitis.
You should get an ultrasound abdomen and upper gastrointestinal endoscopy if available at your place and review to a local physician.
Meanwhile avoid spicey foods and do not take anything for 2hours before going to bed.
I hope the advice will be helpful for you.
Above answer was peer-reviewed by
Follow-up: Have right abdominal pain. Taking fluids. Pain radiates in umbilical area behind abdomen. Suggest the treatment to get relief? 19 minutes later

I had 3 UGI Endoscopies ie. 2008,April 2012, December 2012 and 3 Ultrasounds April, August & December 2012. The UGI ES 2008, April 2012 revealed that I had H.Pylori and was accordingly treated and all the ultra sound scans reported normalcy of galbladder, kidneys etc., and Dec 2012 UGI ES and Scan reported normal and was advised with some spasmodic medication, vitamins & mineral tablets (Oxyban) and PPI which served the purpose and was normal till the medicines lasted. after that acidity, bloating and belching was present intermittently, whenever job commitments/stress were on high. Current right abdominal pain subsides when I take normaxin and PPI. Request your comments, so that I can book an appointment with Physician/Gastroenterologist.
Answered by Dr. Ram Choudhary 2 days later
Brief Answer:
Life style modification and a trial of medicines

Detailed Answer:
Welcome back.

So you have already undergone extensive investigations in this regard.
Your problem is apparently linked to stress and to remain away from stress is not feasible in this days perview.

Normaxin is a drug that reduces the gut manifestations of the stress medically, you should also try to avoid the stressful adventures and job if practically feasible.

Remeber the old proverb- Health is wealth, if you have to sacrifice some part of earning for this it is worth it, so try to avoid undue stress.

Stress is known to cause gut disorders and to aggravate the existing one.
Regular exercises are good stress busters so you should try to be regular on your routine of meals and include exercise in the schedule at least 30 minutes a day.

Try a full two months course of PPI, if still the trouble remains the you can use the chewable antacid tablets when required for heavy symptoms. You may try this treatment under guidance of physician / gastroenterologist.

In some patients they do wonders.
I hope you will recover soon.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor